Happiness may be the realization that you don't need a cape to fly (if you are Superman) or that you don't need Avonex to walk (if you have MS). One week before I take up the Flagyl thing for the 13th time. Now that it is not just on faith that I will someday see improvement but can actually expect it makes my heart sing. The hardest part may be behind me. Those are words I never thought I would say. Maybe I will call that neurologist because he may say "Let's do an MRI." Boy, would I like that. I don't think it is a delusion that I walk, talk, and think better than I ever thought I would again during the very dark, dismal days of 2003 and 2004. I only wish I could relieve my friends on these sites of even some of their anxiety and say "LOOK, friends, no hands, no walls, no canes." But we each have to make our own ways.
I've pushed this latest Tinidazole pulse to 10 days! Mostly because it was giving me more energy and brain power than I'd had in a while. Thought about staying with it indefinitely, but last 2 days have been less energetic and more deep aching in lower back and other joints. Feels like the build up of toxicity is starting to overweigh the improvements. Besides, I'm at a conference and would like to be able to have a beer by the end of the week! You do know that Tini and Flagyl are a no-no with alcohol? Acts just like Antibuse. This will also help me sort out what effects I'm getting from NAC. I'm pretty sure the burning feet and skin, especially in the mornings, is due to the NAC. Off the tini it will be clearer.
On wk 4 of doxy/azith protocol. Neck/hand/arm pain is greatly reduced. Ankle/foot swelling[L>R] virtually non-existent. Balance/gait issues continue-L hip flexor> Right. Frankenstein gait less pronounced. Abd/trunkal weakness contributes to gait issues.I had a lower body massage 2 days ago, first since ms dx where I actually felt my hamstrings relaxing a bit, with resulting increased sensation in my feet! I have not felt this good in a very long time!Until next time :)
Just into day 6 of a Tinidazole pulse (my 4th full pulse, probably 10th overall). i'm actually feeling so good on it that I may continue a couple more days: more energy, less brain fog, burning ache in some muscles and joints, but quite tolerable given what I've had before. I actually felt so much energy for a time today that i was almost giddy. Wasn't sure whether it was a neuro effect, or just that I'm so unfamiliar with having normal energy that it made me feel high! I had started the amoxicillin a month or so back, and while it made clear how much EB load I had, I felt I was going downhill over the time I was taking it even though I had worked up to a full dose. The brain fog worsened and I could do little creative thinking or writing. I became obsessive tinkering with the www.cpnhelp.org site because even in brain fog I could get something working and feel the reward of something concrete, when other projects languished from my pea-soup brain. Also, I was grateful to see and hear others echoing their own stories and feel encouraged to get through this phase. I continue to be hugely grateful for everyone here who has shared their struggles and helped me to feel less alone. Thanks. So, when I started this tini pulse, I decided to switch to NAC twice a day. I suspect this is some of the burning muscles and joints, but won't know for sure until I stop the tini. But either that switch or the fact that the tini is freeing my mitochondria up from cryptic organisms (or, God knows, some other undetected bug), it's less of a load on my system. These dips in the road are a problem. Hard to assess from being in the cart. On the one hand, I know how much better I am now than 1 year ago when the walls of the tunnel had closed in on me. On the other hand, each time I've added a layer to the treatment protocol, I feel much worse for a while. The question being, asked from being bumped into the bottom of the cart so to speak, for how long? My wife actually questioned whether I was getting better or not, since she saw me flattened again by the amoxi and, from her perspective, I looked as bad as I had a while back. My energy worker keeps telling me how different my body feels and how much more core-energy I have than I had even a couple months ago. But adding the amoxi flared up a lot of pain, and just when I was feeling able to start exercising again, now I'm waiting for the pain levels to come down. I don't have any belief that I'll be "what I once was," since it's been so damned long that I've had CFS/FM/MCS, I really don't know who that would be. But if I have my brain back and some energy and zest for life, and less pain so I can exercise again, I'll be very happy. So far, I'm happy to be on Tinidazole, which is something I'd never expected I would say! I'll check back and let everyone know how long a pulse I end up with.
Ten months into treatment with doxy ,rifampin,and five day pulses of metro.I started taking N- Acetyl L- cysteine about two weeks ago, took too many the first week. I was taking two 500mg twice a day. (too many things to remember) Had all kinds of new aches and pains . I had harsh back and neck pain and two days with pains in my kidneys. Things seem to have calmed down now but feeling a little nervous about starting it again. I also have been having more ringing in my ears and the sensation of hot flashes in my legs. I have also noticed that I have been feeling more anxiety lately.thanks for everyones input , it makes this more bearable knowing your not alone.Chuck
In 1995 on a hot July day the 450 bales of hay had to be unloaded. I had made water bottles for everyine else but, being indestructabe and in a hurry, drank and ate nothing all day. That was Tuesday. By Friday I was dim and fading and my husband took me to the hospital where I was treated for dehydration and kept for 5 days, becoming septic, caused by fire ant bites on my right foot, later to become my "bad leg", blood pressure 70/50. After coming home to recuperate, I developed shingles at the level of six inches above my waist a few days later, was treated for that and lost virtually all feeling from that site down on the right side of my body. Like most of us stubborn people with this I continued to do what needed to be done, driving to the National Goat Shows in 97, 2000, 2001, 2002 I realized I had to face the fact that I was REALLY tired and not as strong as I had always been. And I had not been in the show ring for a couple of years because I tripped a lot. I went to Chapel Hill and they said "You are too old to have MS - (I was 55)- You have had a series of small strokes" and put me on a mind-bender called Aggrenox based on the lesions shown by my MRI. My husband, a pediatrician, took me off this horror after a week.
Does anyone know of a link between infections and macrocytic red blood cells? Before my diagnosis a blood test showed that I had much larger than normal red blood cells which is known as macrocytic. Apparently this is common in people with MS. I was just wondering if this had anything to do with the monocytes being infected with Cpn.
Hi all, July 2004 I started minocycline 100mgx2 and rifadin 300mgx2 a day.The next day i felt my spinal cord was more heated than the rest of my body.On the 15th day i had 38.5 degree fever and flu like sendromes ,i stayed in the bed for 7 days.This was my first herx reaction.I also had popping ear when i open and close my mouth, just like in the airplane landings.For the next three months i havent had anything else besides popping ear and pain in my foot. november 2004 I had my second herx reaction which was 15 days long with pain in my kidneys and my urine was like transparant jello.I had abdominal pain as severe as in my kidneys.Because my urine was like a jello i kept checking my urine visually in a plastic bottle.Every two or three days the bottom of plastic bottle was getting dark which never happened before i used antibiotics. December 2004 I switched to INH 100mg.x1 rifadin 300mgx2 metronidazol 500mgx2 a day without pulses which clears the infected immune cells from the body.For the next three months i kept taking this combination without any side effects,i had mild abdominal pain,tingling in my feet and burning sensation of my spinal cord.The bottom of the plastic bottle was dark red after i switch to this combination. March 2005 I had the hardest herx reaction for 45 days,i lost nearly 20 kg. my brother and mother was worrying about me ,they tought i was going to die.They scared me too then i took cortisone (prednisone) to surpress my immune system which ended my herx reaction the next day.End of march i swithed to the combination of doxy and rifadin with pulses of metronidazol. April 2005 I had severe joint pain in my knees and my hips and severe pain in my feet.I also started having swelling in both my legs and feet. June 2005 Swelling is all gone now but a horrible pain started in my lover spinal cord which sometimes makes me moan.
I am totally confused about the protocols now.Is the doxy/azith/flagyl combo out-dated?
Hello dear all, from the interview with Dr. A one may conclude that rimfapin is really something special and penetrates deeper in tissue, at least I did. I'm currently on Minocycline/Roxytromicin/Amoxicillin + Metronidazole combination and doing very good, without any major reactions to any ( when started amoxicillin and may be metronidazole, it made a difference for a first couple of days or so - was very tired and slept the entire day). I was thinking maybe to add rimfapin to kill the beast. Does that make sense? And if it does will it be meaningful to add it on top of what I'm taking now or instead of something. I've been on ABX since February of 2005, and added Metronidazole in June. I'm on my own with this treatment and don't have a doctor to discuss with. Any your comments are greatly appreciated.